# SDR TRAX200800638

- Difficulty date: May 14, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 1,425,740 hours, 9,483 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 669-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SIDE SEAT RAILS HAVE CORROSION DAMAGE AT S15L FS 669.00 TO FS 977.00.  BLENDED CORROSION FOUND ON S15L FS 669.00 TO FS 977.00 REMOVED .019" OF MATERIAL WITHIN LIMITS ALLOWED TO REMOVE .035" OF MATERIAL. ALL WORK DONE IAW SRM 53-42-49 AND 53-51-49.
